Thanks Aver, Pepper, Sammy and confused!
Confused I did not take anything you said in a bad way so no worries!
You all are so right! NO on is taking the responsibility!
And...the biggest reason I have made such a huge ruckus(sp) over all this is I know that if a person abruptly stops taking a benzo it has the potential to cause seizures. Now I understand I am on a small amount, but like Confused said ...you just can not predict how an individual persons body will react.
I do have other muscle relaxers here from before I started taking the valium that are prescribed by my PM so I am tking those as presecrbed unti this is addressed.
I am not sure what time that affice starts to take calls in the morning, but I will be on the phone first thing.
Thus far I have tried to ask a few people to give me a ride there first thing in the morning and had no luck. Mom has gone home already so I am on my own.
To take a taxi there could possibly cost $30 dollars, so as a total last resort I will use that option because right now I have no money other then what my Mom put in my bank to use for my bills. I have a check from my attorney, but that is to pay off my credit card and is still not enough to cover that entire bill.
The Doctor was in surgery yesterday so I know he will be in this morning! I am first going to ask to speak directly to him.
The thing that gets me most is that apparently my Surgeon and my PM did discuss my meds., but the staff did not inform me that the dr. and the PM agreed that the Doc would only do on refil in that 30 days untill my PM appointment.
The confusing thing is that the OLD PA was the one who wrote the script for the Percocets and he is gone and did not write enough for 30 days. As for the valium I was not out when the PM and Doc had talked on the phone and made whatever agreement they had made.
I totally thought that valium was one of the drugs that had to be a hand written script and picked up by the patient. Had I know it was not that type of class of medication I would have called in for the refill long before the meds were out.
Now the New PA is for sure no were near as good as the old one. The Old PA was right on it with everything. I know he left the practice somewhat abruptly due to a his father being very illl in another state, but this new PA could have had the doc write the new script right on the spot considering I said 4 times that I was out.
I know the PM and the Surgeon did speak to eachother becuase my PM trusts me with a script of Morphine silfate for a quantity for one month. Now I know that not many Orthos would write a script for that med for that time fram at that dosage ...if you follow me on that one. So it is not like my PM does not trust me.
Write now this morning I woke up with a sore throat...I dod not know if it is from sleeping with my mouth open or if it is now becasue I have become run-down. Pepper,
I was readig what Cinfused wrote to you in your post about the Thyroid and your fatigue. I have a thyroid problem--Hoshimoto's and sometimes my levels are to high and sometimes to Low and thus far I have not needed any meds because my Thyroid usually will go to normal levels on its own, but confused made some great points about how the fatigue my be playing a role in your life.
For example, I could relate when she talked about how your body has become so used to very minimal or no activity and now all of a sudden your up and moving around and on your feet way more then you have been in a long time. I tell you I feel sooooo fatigued. No I did kinda wonder if my thyroid was playing a part in the fatigue, 1) because anesthesia could possibly mess with my thyroid levels: 2.) my hair has really been coming out when I wash it and that usually is a sign of my thyroid levels being Low I thinkcan't remember 3.) the fatigue. I have a thyroid appt in November.
Anyway I too have been walking ....A LOT...I know in my update I said I was doing well, but now every day I wake up feeling more and more tired. I think I need to do shorter walks. Today I may not do any even though doc said do sit around, I feel my body is crying out for a rest..
Not oonly do I have the pain from the neck and surgery, but also all the added soreness from moving muscles that are not used to moveing around. SO today maybe a short walk one time and then of course I willmove about in the house and not lay down all day long. Surgeo just said do not lay around all day.
So I will be back on here to let you know how things are going with this med situation.
First thing I will do i s get on the horn as soon as they take calls and speak with the doc or the one gal I am working with.
As for any weird feeling the only thing I fee is like I might have a cold coming on ...could be a reaction from no valium or could just be a real cold. Can valium discontinuation make ou feel cold or flu-like??
Confused- I am not sure if you know this or not, but I am a recovering addict and alcoholic. Now my drug of choice is methamphetamines or speed. I work a strong recovery program, but some docs I have worked with get really freaky about the med thing and sometimes I have a difficult time trying to speak my mind and word things so as not to seem as though I am "drug Seeking" for a purpose other then for my health reasons. I know that my PM totally trusts me, but I don't know what the ortho thinks...I know he does not like to prescribe the Morphine I take and only did so becasue I raised a stink about it before and after the surgery and that is how the surgeon and the PM finally talked....which in my himble opinion should have been done upon my request PRIOR to my surgery.
Anyway we all have that feeling of guilt that goes along with asking about meds etc. and it all stems from the fact that pain meds, muscle relaxer and even anti-anxiety meds are all meds that some folks abuse and is a huge contributor why docs need to be cautious. But in my case that should not even apply as I have never one time broken my contact in ANY way what-so-ever.